Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A new characterization of barrelled spaces

Author: Helmut Pfister
Journal: Proc. Amer. Math. Soc. 65 (1977), 103-104
MSC: Primary 46A07
MathSciNet review: 0440327
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A locally convex space E is barrelled if and only if $ {L_s}(E,F)$ is quasicomplete for every Banach space F.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A07

Retrieve articles in all journals with MSC: 46A07

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society